# SDR AWXA200600578

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65163312
- Condition: Cracked
- Location: Bs 294 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED FRAME CLIP CRACKED, .6 INCHES, AT BS 294.5 AND STR 13L.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT FRAME CLIP AT BS 294.5 AND STR 13L.
